# SDR SWIA202162467

- Difficulty date: August 24, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT TRACK 1-2 PITTED ON UNDER SIDE (MARKED).    (C-CHECK RO 11/10/2021)   COMPLIED WITHALL STEPS OF  MHIRJ REO 670-57-42-1180, REV --, 2021-09-20 STEPS 1-7, FOR LH SLAT TRACK 1-2 ,SEE CONTINUATION CARD FOR DETAILS. AND COMPLIED WITH SKY CARD 51-900-1002-SKY.
